Looking for advice. I was on propecia for eight years (started in 2010) and quit in December of last year (2018). A few weeks after I quit, I suffered from extreme depression, brain fog, and inability to sleep due to stress. A few weeks later in January, I decided to try 5-HTP (50MG), Melatonin (3MG), Magnesium (250MG), and L-Theanine (100MG) to help relieve my depression. About three days into this regiment, I started have muscle spasms and IBS related symptoms that still continue to this day. At first I thought my symptoms were caused by 5-HTP but all my white blood cell counts were normal in addition to other tests. I took these supplements for a total of five days but I’m still suffering from muscle spasms, soreness, slight tightening, and IBS (more closer to diarrhea but not fully). Any advice with this issue? I’m assuming propecia is the problem…
Hi, 4 months ago I took out the finasteride and for a month I have the same symptoms that you At the beginning it was only ED and then fasiculations and muscle pain. I am currently doing blood tests and neurological studies (EMG RMI) , the tremors and muscular pains began when I was more anxious and worried about not improving my ED, I was also sleeping a little and eating worse than before due to depression
Hello, what do you mean by ED? Also did you take propecia for only four months?
I am using a translator, excuse me, use finasteride for 4 years and I had a crush 4 months ago and recently a month ago I have muscle problems with pain and fasiculations. ED is erectile disfuncion
Got it! Thank you for the clarification. Please let me know how your neurology appointment goes. I was seen by a neurologist last month and they ended up referring me to a rheumatologist. The neurologist was thinking that my spasms were caused by stress or caffeine.
will I keep you updated, the spasms were accompanied by random muscle pain?
I have spasms when I go to sleep, FYI. But no pain
Yesterday they gave me the results of the studies and I went to the visit with the neurologist. the RMI are OK, CPK in normal range along with c-reactive protein and other blood tests, The EMG is fine. I continue with twitching throughout the body and muscle aches. They told me to take Pregabalin and go to control in a month, and assist the psychiatrist. @Jhdiaz
Been there, done these, muscle spasms, ibs diarrhea also I used pregabalin did not helped. All solved by methylphenidate which normally makes these worse but on me it fixed a lot.
I see. I’ve done all the same types of test. The twitches are slowing down with time (going on for 5 months now). They are not as bad as they were in the beginning. Is the doctors recommended approach helping?
Are you fully recovered? How long did it take you to get recovered?
I also have muscle twitches which went after about a month but have come back again since my latest crash, can’t win them all. vls3 is very good for IBS if you can get it.